# SDR SWAA2021102723347

- Difficulty date: September 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561BB HAS SEVERAL PULLED FASTENER HOLES.   FABRICATED REPAIR PLIES.  INSTALLED REPAIR PLIES IAW SRM 51-70-04-2R-9 PARA 4.J-M.  RESISTANCE CHECKED GOOD IAW AMM 51-21-71-370-801 PARA 3.D(2-4) AND 3.D(7)(A).  FASTENER HOLES WERE LOCATED AND COUNTERSINKED USING TEMPLATE PRIOR TO REFINISH IAW SRM 51-70-04-2R-9.PARA 4.N.
